# SDR IPXA2021031766940

- Difficulty date: March 16, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N143UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0826
- Aircraft time: 22,271 hours, 14,010 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Condition: No Test
- Location: Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW ENTRY DOOR SLIDE ARMED (LIGHT) ONLY PORTION NOT WOKRING WHEN TESTED. TRANSFERED TO M738740 REF MEL #52 73 01 1 PLACARD INSTALLEDR/R'D LIGHT ASSY PER AMM 52-11-11 EFF 52-11-11-23C-240.  M738740 CLEARED.
